# SDR AWKA20150217001

- Difficulty date: February 11, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N757XJ
- Make and model: Cessna 750
- Aircraft serial: 7500257
- Aircraft time: 8,557 hours, 4,343 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: O-Ring
- Part number: NAS16124
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE FLIGHT, THE FLIGHT CREW RECEIVED AN AMBER HYD VOLUME A LOW CAS MSG.  THE FLIGHT CREW ELECTED TO RETURN & AN EMER WAS DECLARED FOR PRECAUTIONARY MEASURES.  MX CREWS FOUND THE LT A SYS HYD PRESS TRANSDUCER O RING TO BE LEAKING.  THE O RING WAS REPLACED & THE LT ENG DRIVEN HYD PUMP WAS ALSO REPLACED DUE TO BEING OPERATED DRY.  OPERATIONAL & LEAK CHECKS WERE NORMAL.  THE ACFT WAS RETURNED TO SERVICE WITH NO FURTHER ISSUES.
